Santiago Saglietti

Santiago Saglietti
Visiting Assistant Professor of Mathematics

Santiago Saglietti is a Visiting Assistant Professor at NYU Shanghai. He obtained his PhD in 2014 from the Universidad de Buenos Aires in Argentina. He has worked in Buenos Aires as a Lecturer for Universidad de Buenos Aires and Universidad Torcuato Di Tella, and has also held postdoctoral research positions at the Pontificia Universidad Católica de Chile and the Technion Israel Institute of Science.

Research Interests

  • Mathematical Statistical Mechanics
  • Stochastic Processes (Theory and Applications)
  • Branching Processes
  • Random Walks and Random Walks in Random Environments


Select Publications

  • Fernández R., Groisman P. and Saglietti S. Stability of gas measures under perturbations and discretizations. Rev. Math. Phys. 28 (2016), no. 10, 1650022, 46 pp.
  • Saglietti S., Shmerkin P. and Solomyak B. Absolute continuity of non-homogeneous self-similar measures. Advances in Mathematics 335 (2018), 60-110.
  • Laurent C., Ramírez A., Sabot C. and Saglietti S. Velocity estimates for symmetric random walks at low ballistic disorder. To appear in the volume “Sojourns in Probability and Statistical Physics”, Springer (Editor: Vladas Sidoravicius). arXiv id: 1701.06308
  • Jonckheere M. and Saglietti S. On the Kesten-Stigum theorem in L2 beyond $\lambda$-positivity. To appear in Annales de l’Institut Henri Poincaré. arXiv id: 1701.07634
  • Cortines, A., Louidor O. and Saglietti, S. A scaling limit for the cover time of the binary tree. Forthcoming. arXiv id: 1812.10101



  • PhD, Mathematics
    Universidad de Buenos Aires